# SDR DALA2015091105556

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 60,701 hours, 44,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, RT MLG FWD DOOR FRAME CRACKED.  STOP DRILLED ALL CRACK TIPS ON THE FRAME WITH A .2500 DIA HOLE IAW TOPP 40-60-05, SECTION X B2 CRACKS ARE ACCEPTABLE TO ENGINEERING FOR A 1-TIME NON REV. PRESSURIZED FERRY FLIGHT CONTINGENT UPON COMPLETION OF THE FOLLOWING REMEDIAL MEASURES.
